# SDR AALA971749

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 56B4A
- Condition: Defective
- Location: Tail Compt
- Component: Lewisengrg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - FLT 0060 - AFTER TAKEOFF DFW DURING CLIMB-OUT, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED FOR APPROXIMATELY ONE  MINUTE AND THEN EXTINGUISHED WHEN HIGH PRESSURE BLEED SELECTED CLOSED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED TO MCO, LANDING WITHOUT INCIDENT.  REPLACED LT AND RT TAIL COMPARTMENT HIGH TEMPERATURE SENSORS.  ACCOMPLISHED GROUND ENGINE RUN AND PERFORMED LEAK CHECK OF HIGH PRESSURE DUCTS IN LT AND RT SIDES OF TAIL COMPARTMENT WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
